Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The radical of the row-finite matrices over an arbitrary ring


Authors: N. E. Sexauer and J. E. Warnock
Journal: Trans. Amer. Math. Soc. 139 (1969), 287-295
MSC: Primary 16.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0238889-9
MathSciNet review: 0238889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. MR 0081264
  • [2] E. M. Patterson, On the radicals of certain rings of infinite matrices, Proc. Roy. Soc. Edinburgh Sect. A 65 (1960), 263–271 (1960). MR 0130892
  • [3] E. M. Patterson, On the radicals of rings of row-finite matrices, Proc. Roy. Soc. Edinburgh Sect. A 66 (1961/1962), 42–46. MR 0142582

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.30

Retrieve articles in all journals with MSC: 16.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238889-9
Article copyright: © Copyright 1969 American Mathematical Society